On the short time asymptotic of the stochastic Allen-Cahn equation
Annales de l'I.H.P. Probabilités et statistiques, Volume 46 (2010) no. 4, pp. 965-975.

A description of the short time behavior of solutions of the Allen-Cahn equation with a smoothened additive noise is presented. The key result is that in the sharp interface limit solutions move according to motion by mean curvature with an additional stochastic forcing. This extends a similar result of Funaki [Acta Math. Sin (Engl. Ser.) 15 (1999) 407-438] in spatial dimension n=2 to arbitrary dimensions.

On étudie le comportement de la solution de l'équation de Allen-Cahn perturbée par un bruit stochastique additif et régularisé. Il est démontré que, dans la limite d'un interface singulière, les solutions évoluent selon la courbure moyenne avec un renforcement stochastique additionnel. Ceci généralise un résultat de Funaki [Acta Math. Sin (Engl. Ser.) 15 (1999) 407-438] pour la dimension spatial d=2 à une dimension quelconque.

DOI: 10.1214/09-AIHP333
Classification: 35R60,  53C44
Keywords: stochastic reaction-diffusion equation, sharp interface limit, randomly perturbed boundary motion
@article{AIHPB_2010__46_4_965_0,
     author = {Weber, Hendrik},
     title = {On the short time asymptotic of the stochastic {Allen-Cahn} equation},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {965--975},
     publisher = {Gauthier-Villars},
     volume = {46},
     number = {4},
     year = {2010},
     doi = {10.1214/09-AIHP333},
     zbl = {1210.35307},
     mrnumber = {2744880},
     language = {en},
     url = {http://www.numdam.org/articles/10.1214/09-AIHP333/}
}
TY  - JOUR
AU  - Weber, Hendrik
TI  - On the short time asymptotic of the stochastic Allen-Cahn equation
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 2010
DA  - 2010///
SP  - 965
EP  - 975
VL  - 46
IS  - 4
PB  - Gauthier-Villars
UR  - http://www.numdam.org/articles/10.1214/09-AIHP333/
UR  - https://zbmath.org/?q=an%3A1210.35307
UR  - https://www.ams.org/mathscinet-getitem?mr=2744880
UR  - https://doi.org/10.1214/09-AIHP333
DO  - 10.1214/09-AIHP333
LA  - en
ID  - AIHPB_2010__46_4_965_0
ER  - 
%0 Journal Article
%A Weber, Hendrik
%T On the short time asymptotic of the stochastic Allen-Cahn equation
%J Annales de l'I.H.P. Probabilités et statistiques
%D 2010
%P 965-975
%V 46
%N 4
%I Gauthier-Villars
%U https://doi.org/10.1214/09-AIHP333
%R 10.1214/09-AIHP333
%G en
%F AIHPB_2010__46_4_965_0
Weber, Hendrik. On the short time asymptotic of the stochastic Allen-Cahn equation. Annales de l'I.H.P. Probabilités et statistiques, Volume 46 (2010) no. 4, pp. 965-975. doi : 10.1214/09-AIHP333. http://www.numdam.org/articles/10.1214/09-AIHP333/

[1] S. M. Allen and J. W. Cahn. A microscopic theory for antiphase boundary motion and its application to antiphase domain coarsening. Acta Metall. 27 (1979) 1085-1095.

[2] Y. Chen, Y. Giga and S. Goto. Uniqueness and existence of viscosity solutions of generalized mean curvature flow equations. J. Differential Geom. 33 (1991) 749-786. | MR | Zbl

[3] X. Chen, D. Hilhorst and E. Logak. Asymptotic behavior of solutions of an Allen-Cahn equation with a nonlocal term. Nonlinear Anal. 28 (1997) 1283-1298. | MR | Zbl

[4] N. Dirr, S. Luckhaus and M. Novaga. A stochastic selection principle in case of fattening for curvature flow. Calc. Var. Partial Differential Equations 13 (2001) 405-425. | MR | Zbl

[5] L. Evans, H. Soner and P. Souganidis. Phase transitions and generalized motion by mean curvature. Comm. Pure Appl. Math. 45 (1992) 1097-1123. | MR | Zbl

[6] L. Evans and J. Spruck. Motion of level sets by mean curvature. I. J. Differential Geom. 33 (1991) 635-681. | MR | Zbl

[7] L. Evans and J. Spruck. Motion of level sets by mean curvature. II. Trans. Amer. Math. Soc. 330 (1992) 321-332. | MR | Zbl

[8] T. Funaki. The scaling limit for a stochastic PDE and the separation of phases. Probab. Theory Related Fields 102 (1995) 221-288. | MR | Zbl

[9] T. Funaki. Singular limit for stochastic reaction-diffusion equation and generation of random interfaces. Acta Math. Sin. (Engl. Ser.) 15 (1999) 407-438. | MR | Zbl

[10] I. Karatzas and S. Shreve. Brownian Motion and Stochastic Calculus, 2nd edition. Graduate Texts in Mathematics 113. Springer, New York, 1991. | MR | Zbl

[11] M. Katsoulakis, G. Kossioris and O. Lakkis. Noise regularization and computations for the 1-dimensional stochastic Allen-Cahn problem. Interfaces Free Bound. 9 (2007) 1-30. | MR | Zbl

[12] P. Lions and P. Souganidis. Fully nonlinear stochastic partial differential equations: Non-smooth equations and applications. C. R. Math. Acad. Sci. Paris Sér. I 327 (1998) 735-741. | MR | Zbl

[13] A. Lunardi. Analytic Semigroups and Optimal Regularity in Parabolic Problems. Progress in Nonlinear Differential Equations and Their Applications 16. Birkhäuser, Basel, 1995. | MR | Zbl

[14] P. De Mottoni and M. Schatzman. Geometrical evolution of developed interfaces. Trans. Amer. Math. Soc. 347 (1995) 1533-1589. | MR | Zbl

[15] N. Yip. Stochastic motion by mean curvature. Arch. Ration. Mech. Anal. 144 (1998) 313-355. | MR | Zbl

Cited by Sources: